Welcome to ehealthforum.
Tamiflu should not cause any reduction in the effectiveness of your birth control pill. You may feel sick after taking Tamiflu, and if you do have vomiting after taking your pill (it will act as a missed pill) follow the missed pill protocol as given the instruction leaflet. Visit your gynecologist to discuss in detail.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.